Chance of recovering from Ciprofloxacin side effects?
I agree with all that you have listed about Ciprofloxacin. I have taken it for 3 days 250 mg I believe. Took 2 a day for 3 days. I began to experience arthritis like symptoms in knees, and tightness along with stiffness in other joints. Some ciprofloxacin users are at the point where they will need surgery, and some aren't.
My question is, with what I have already explained does it sound that I have a chance of recovering?
Yes, you have a chance of getting better. How much a chance? I really have no idea.
And there's no way to tell, other than to wait and see.
Doctors and researchers haven't found a cure, or a remedy. They haven't even really come to any conclusions on why exactly fluoroquinolones like Ciprofloxacin and Levaquin cause this temporary/permant damage in the first place.
You've seen my suggestions, so I won't repeat them here.
Back to your chances of recovery. It seems that people either get better in less than a year, or they have long term serious side effects.
I haven't seen enough to know if surgery helps to actually repair anything, other than reconnecting ruptures.
The problem lies in how the body grows/heals tendon tissue. And in your case, other connective tissue. Ciprofloxacin cytotoxicity can affect any connective tissue; tendons, joints, organs, brain/nervous system.
1. How long ago did you take the Ciprofloxacin?
2. How soon after did you start to notice joint pain and stiffness?
3. Is it getting better, worse, or staying the same?----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com